A 38-year-old female asked:
Disclaimer

can i take dextromethorphan if i have high blood pressure?

1 doctor answer
Dr. Visalakshi Vallury
23 years experience Family Medicine
Yes: Dextramethorphan does cause increased blood pressure but it can cause drowsiness. So take it judiciously and avoid driving. There is possibility for interaction with antidepressants.
Answered on Aug 28, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old member asked:
Dr. Willa Terry
31 years experience Pediatrics
Ask your pharmacist: Coordination of medication management is best done by a pharmacist who will have a full view of all of your prescribed medications. The pharmacist can ... Read More
A 30-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Robitussin (guaifenesin): Plain Robitussin dm, (guaifenesin and dextromethorphan) not the cough and cold form, is ok. The cough and cold form can raise bp.
1
1 thank
A 19-year-old male asked:
Dr. Klaus d Lessnau
35 years experience Pulmonary Critical Care
Usually no problem: However, nasal steroids are the standard of care. G/d/p are not really useful. In my opinion they should be removed from the market. Antihistamines ... Read More
A 32-year-old male asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Depends . . .: Not sure which benylin (dextromethorphan) product she was prescribed (http://www.Benylin.Ca/eng/products.Asp). Diphelin (http://www.Medpharma-ae.Com/s ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month